Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
E-Books/E-Docs
Author Barucci, Valentina, 1950- author.

Title Maximality properties in numerical semigroups and applications to one-dimensional analytically irreducible local domains / Valentina Barucci, David E. Dobbs, Marco Fontana.

Publication Info. Providence, Rhode Island : American Mathematical Society, 1997.
1997

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
Description 1 online resource (95 pages).
text rdacontent
computer rdamedia
online resource rdacarrier
Series Memoirs of the American Mathematical Society, 0065-9266 ; Volume 125, Number 598
Memoirs of the American Mathematical Society ; Volume 125, Number 598.
Note "January 1997, Volume 125, Number 598 (fourth of 5 numbers)."
Bibliography Includes bibliographical references.
Note Description based on print version record.
Subject Noetherian rings.
Semigroups.
Ideals (Algebra)
Genre/Form Electronic books.
Added Author Dobbs, David E., author.
Fontana, Marco, 1947- author.
Other Form: Print version: Barucci, Valentina, 1950- Maximality properties in numerical semigroups and applications to one-dimensional analytically irreducible local domains. Providence, Rhode Island : American Mathematical Society, c1997 x, 78 pages Memoirs of the American Mathematical Society ; Volume 125, Number 598. 9780821805442 96044757
ISBN 9780821805442
9781470401832 (e-book)

 
    
Available items only